Singularities of differentiable maps
Publications Mathématiques de l'IHÉS, Volume 33 (1967), pp. 21-57.
@article{PMIHES_1967__33__21_0,
     author = {Boardman, John. M.},
     title = {Singularities of differentiable maps},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {21--57},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {33},
     year = {1967},
     zbl = {0165.56803},
     mrnumber = {37 #6945},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1967__33__21_0/}
}
TY  - JOUR
AU  - Boardman, John. M.
TI  - Singularities of differentiable maps
JO  - Publications Mathématiques de l'IHÉS
PY  - 1967
DA  - 1967///
SP  - 21
EP  - 57
VL  - 33
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1967__33__21_0/
UR  - https://zbmath.org/?q=an%3A0165.56803
UR  - https://www.ams.org/mathscinet-getitem?mr=37 #6945
LA  - en
ID  - PMIHES_1967__33__21_0
ER  - 
%0 Journal Article
%A Boardman, John. M.
%T Singularities of differentiable maps
%J Publications Mathématiques de l'IHÉS
%D 1967
%P 21-57
%V 33
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1967__33__21_0
Boardman, John. M. Singularities of differentiable maps. Publications Mathématiques de l'IHÉS, Volume 33 (1967), pp. 21-57. http://archive.numdam.org/item/PMIHES_1967__33__21_0/

[1] R. Abraham, Transversality in manifolds of mappings, Bull. Amer. Math. Soc., 69 (1963), 470-474. | MR | Zbl

[2] C. Ehresmann, Les prolongements d'une variété différentiable, C. R. Acad. Sci. Paris, 233 (1951), 598-600. | MR | Zbl

[3] S. Lang, Introduction to differentiable manifolds, John Wiley Interscience (New York, 1962). | MR | Zbl

[4] H. I. Levine, Singularities of differentiable mappings, Lecture notes (Bonn, 1959).

[5] B. Morin, Formes canoniques des singularités d'une application différentiable, C. R. Acad. Sci. Paris, 260 (1965), 5662-5665 and 6503-6506. | MR | Zbl

[6] I. Porteous, (to appear).

[7] R. Thom, Les singularités des applications différentiables, Ann. Inst. Fourier (Grenoble), 6 (1955-1956), 43-87. | Numdam | MR | Zbl

[8] R. Thom, Un lemme sur les applications différentiables, Bol. Soc. Mat. Mexicana (1956), 59-71. | MR | Zbl

[9] H. Whitney, Singularities of mappings of euclidean spaces, Symposium Internacional de Topologia Algebraica (Mexico, 1958), 285-301. | MR | Zbl